On the automorphism group of a second order structure
Rendiconti del Seminario Matematico della Università di Padova, Volume 104 (2000), pp. 63-70.
@article{RSMUP_2000__104__63_0,
     author = {Biliotti, Leonardo},
     title = {On the automorphism group of a second order structure},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {63--70},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {104},
     year = {2000},
     zbl = {1021.53029},
     mrnumber = {1809350},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2000__104__63_0/}
}
TY  - JOUR
AU  - Biliotti, Leonardo
TI  - On the automorphism group of a second order structure
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2000
DA  - 2000///
SP  - 63
EP  - 70
VL  - 104
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2000__104__63_0/
UR  - https://zbmath.org/?q=an%3A1021.53029
UR  - https://www.ams.org/mathscinet-getitem?mr=1809350
LA  - en
ID  - RSMUP_2000__104__63_0
ER  - 
%0 Journal Article
%A Biliotti, Leonardo
%T On the automorphism group of a second order structure
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2000
%P 63-70
%V 104
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2000__104__63_0
Biliotti, Leonardo. On the automorphism group of a second order structure. Rendiconti del Seminario Matematico della Università di Padova, Volume 104 (2000), pp. 63-70. http://archive.numdam.org/item/RSMUP_2000__104__63_0/

[1] S. Kobayashi -K. Nomizu, Foundations of Differential Geometry, Vol I, 1963, and Vol II, 1969, Wiley, New York. | MR | Zbl

[2] S. Kobayashi, Trasformation groups in Differential geometry, Springer, Berkley (1970). | MR | Zbl

[3] T. Ochiai, Geometry Associated with Semisimple Flat Homogeneous Spaces, American Mathematical Society, 152 (1970), pp. 159-193. | MR | Zbl

[4] F. Podestá, Projective Structures on Reductive Homogeneous Spaces, Proc. A.M.S., 109 (1990), pp. 1087-1096. | MR | Zbl

[5] E. Cartan, Les Espaces a Connession conform, Gauthier-Villar, Paris, (1955).

[6] S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, Academic Press, Inc London (1978). | MR | Zbl

[7] F. Warner, Foundations of Differential Manifold and Lie Groups, Springer, Berlin (1972). | MR | Zbl

[8] S. Kobayashi - T. Nagano, On Projective Connection, J. Math. Mech., 13 (1964), pp. 215-236. | MR | Zbl